MathSciNet Relay Station
MathSciNet bibliographic data
MR904948 (88j:35026) 35B65 (35D10 35J10)
Sjölin, Per Regularity of solutions to the Schrödinger equation. Duke Math. J. 55 (1987), no. 3, 699–715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement